Kodai Mathematical Journal

On compact hypersurfaces with constant scalar curvature in the Euclidean space

Takashi Okayasu

Full-text: Open access

Abstract

Let M be a compact hypersurface in the Euclidean space with cohomogeneity 2. We show that if the scalar curvature is constant, then M is a standard sphere. This gives a partial positive answer to a problem presented by Yau.

Article information

Source
Kodai Math. J., Volume 28, Number 3 (2005), 577-585.

Dates
First available in Project Euclid: 12 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1134397770

Digital Object Identifier
doi:10.2996/kmj/1134397770

Mathematical Reviews number (MathSciNet)
MR2194547

Zentralblatt MATH identifier
1100.53050

Citation

Okayasu, Takashi. On compact hypersurfaces with constant scalar curvature in the Euclidean space. Kodai Math. J. 28 (2005), no. 3, 577--585. doi:10.2996/kmj/1134397770. https://projecteuclid.org/euclid.kmj/1134397770


Export citation